# SDR AALA20070584

- Difficulty date: March 30, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT PATH EMERGENCY LIGHT IN FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT PATH EMERGENCY LIGHT IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
